# SDR 2003F00376

- Difficulty date: March 19, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MLG WHEEL ASSEMBLY WORN.  REMOVED AND REPLACED NR 4 MAIN WHEEL ASSEMBLY IAW DHC8MM 32-41-11 PAGE 201-205.  COMPLIED WITH MM INSPECTION AND NO DEFECTS NOTED.  (M)
